# SDR USAA051282

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Rt Aft Lav/ Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAV MOUNTS CORRODED, RT AFT LAV/FWD MOUNTS.  REMOVED CORRODED PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-60-51, DEFECT SIZE: 2".
